# SDR AALA201712089018

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 52,359 hours, 27,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: R1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DESCENT AT 10,000 FEET INTO CLT, RECEIVED AN ECAM MESSAGE REGARDING DOOR RIGHT FOWARD EMERGENCY EXIT, NO CHANGE IN CABIN PRESSURE. RESECURED RIGHT FOWARD DOOR PER AMM 52-70-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
